# SDR DALA2024011600648

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N316DN
- Make and model: Airbus A321-211
- Aircraft serial: 7327
- Aircraft time: 20,763 hours, 9,514 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3016 R2 DOOR ASSIST CYL REQUIRES SVC. CORRECTIVE ACTION: SERVICED R2 DOOR ASSIST CYL IAW A321 AMM 52-22-00, NO LEAKS NOTED AT THIS TIME. (9572678)
